Paediatric Drug Trial using Thyroxine (T3) & Amphetamines for Weight Loss
I was a participant in a drug trial as a pre pubescent child for weight loss. They administered large amounts of Thyroxine (T3) and Amphetamines over a 5 years period. As a result I cannot loose weight and have all the chronic diseases associated with that.
Is there more to look forward too?
Why is T3 not used in drug studies anymore on non hypothyroid patients?
I believe that genetic mutation took place. Is there a way of proving this?
Thyroxine is a T4 hormone; triiodothyronine is the T3 hormone.
Since T3 is a thyroid hormone, it should not be used on non-hypothyroid people, as it can cause them to become hyperthyroid, which can have grave effects on the body, such as heart damage, excessive weight loss, bone damage, etc.
Don't know how you've prove genetic mutation, but maybe a geneticist would be able to help you.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.